# SDR DALA2023010900132

- Difficulty date: January 4, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 71,383 hours, 28,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9865710) DURING INSPECTION FOUND EMER. LIGHTS CHECK R/H SEAT 10 THRU 16 INOP. REMOVED AND REPLACED BATTERY PACK @ SEAT 10 LOCATION PER B-737 A.M.M. 33-51-06-960-805. OP'S TEST GOOD.
